Toggle Main Menu Toggle Search

Open Access padlockePrints

Fluoroquinolone-associated tendinopathy: A case report

Lookup NU author(s): Professor Fai Ng

Downloads


Abstract

Fluoroquinolone-associated tendinopathy is well described. This adverse effect however does not appear to be widely known among medical practitioners. We hereby described a case of ciprofloxacin-associated tendinopathy for which the adverse drug reaction was not suspected initially and the patient was inappropriately reassured and incorrectly advised to complete the antibiotic course. Given the frequent use of fluoroquinolones in clinical practice and the potential for severe disability from tendon rupture, we consider it important to remind your readers of this uncommon but potentially devastating adverse drug reaction. © 2007 Ng and Naughton; licensee BioMed Central Ltd.


Publication metadata

Author(s): Ng W-F, Naughton M

Publication type: Article

Publication status: Published

Journal: Journal of Medical Case Reports

Year: 2007

Volume: 1

Issue: 55

Print publication date: 23/07/2007

ISSN (electronic): 1752-1947

Publisher: BioMed Central Ltd.

URL: http://dx.doi.org/10.1186/1752-1947-1-55

DOI: 10.1186/1752-1947-1-55


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share